Sudafed Congestion & Headache Relief Day & Night - 16 Capsules

Regular price
£5.22
Regular price
£6.42
Sale price
£5.22
Description

Sudafed Congestion and Headache Relief Capsules

  • Phenylephrine: a decongestant that reduces swelling in the nose, as well as helps to clear your nasal passage so that you can breathe easier through your nose.
  • Paracetamol: to help offer relief if you have a painful headache.
  • Day tablets – Caffeine: can help you combat tiredness and help increase pain relief so you can get on with your day.

Category: Cough, Colds, and Sore Throat


Manufacturer: JOHNSON & JOHNSON (McNEIL)

Uses of Sudafed Congestion & Headache Relief Day & Night - 16 Capsules:
- Please read the enclosed leaflet before first use.
- Dosage: For oral use
- Age: Adults and Children over 16 years
- Dose: 2 red/yellow capsules every 4 – 6 hours during the day up to 3 times a day,  followed by 2 dark blue/ light blue capsules at bedtime.
- Leave at least 4 hours between doses. Note: Does not contain a sleep aid.

Ingredients of Sudafed Capsules

  • Paracetamol 500mg
  • Caffeine 25mg
  • Phenylephrine Hydrochloride 6.1mg

Dosage of Sudafed Capsules
16 years and over: 2 red/yellow capsules every 4-6 hours during the day as required, followed by 2 dark blue/light blue capsules at bedtime. Leave at least 4-6 hours between doses. No more than 8 capsules in 24 hours. Swallow whole with water - do not chew. Under 16 years: not to be used unless recommended by a doctor.